Aa
A
A
Close
Avatar universal
Lorcet /Tooth Decay
My question is i take 8 lorcet10/650 a day.Sometimes i bite off half a pill a day. I have been on this dose for 19 years now.  Could this be the reason, why my teeth are getting decayed and  have sore gums? Any input would be greatly appreciated.
Cancel
1 Answers
Page 1 of 1
Avatar universal
Lorcet( acetaminophen + hydrocodone) probably does'nt affect dental tissue directly.It appears you are suffering from chronic pain. Long term use of lorcet is probably not wise to manage pain condition. Seeing a dentist is advised.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dental Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dental Answerers
Avatar m tn
Blank
scottma
taipei, Taiwan
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC